# SDR GTIA012105

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT INBOARD FLOORBOARD STATION 579-680 HAS BARE METAL AND SURFACE CORROSION AND DENTS.  LOCATED AND DRILLED AND COUNTERSINK FLOORBOARD.  INSTALLED FLOORBOARD FS 579-680 RIGHT CENTER IAW DC9 SRM 51-30-2.  (M)
